# SDR SCNA20160121012

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 44,397 hours, 26,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 798-800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CARGO DOOR LOWER SILL WEB HAS NUMEROUS AREAS OF CORROSION FROM BS 800 TO BS 795+40" MARKED.  REMOVED CORROSION FROM AFT PIT SILL WEB.  R & R LOWER SILL WEB FOR AFT CARGO DOOR CUTOUT.
